# SDR 2003UALA00236

- Difficulty date: March 2, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 35,239 hours, 13,016 cycles
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 755299B
- Part serial: A3683
- Condition: Worn
- Location: Slats
- Part time: 35,300 hours, 13,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE PLACING FLAPS IN UP POSITION, LEADING EDGE SLAT DISAGREE INDICATION CAME ON.    INHIBITED SLAT MOVEMENT DUE TO FAULTED NR 11 LEADING EDGE SLAT ACTUATOR.  REMOVED AND REPLACED THE SUBJECT LEADING EDGE SLAT ACTUATOR WITH NEW SERVICEABLE ACTUATOR
